Question

 Does blood pressure medicine cause excess sweating?

Answer There are several classes of blood pressure medications and the most common side effects for all, are feeling faint or dizzy, fatigue and erectile dysfunction in men. For most people, blood pressur... Read More »
http://www.answerbag.com/q_view/1945880

Top Q&A For: Does blood pressure medicine cause excess sweating

Could too much vitamin b12 cause excess sweating?

On One Hand: High Doses Have Side EffectsAccording to VitaminAlmanac.com, high does of vitamin B12 supplements can produce symptoms like "skin rash, hot flushes and nausea." If you are taking suppl... Read More »
http://www.answerbag.com/q_view/1962560

Can bad blood cause excessive sweating?

There is no such condition as bad blood. While there are illnesses that affect the cardiac and circulatory system that can cause excessive sweating, such as high blood pressure, the term "bad blood... Read More »
http://www.answerbag.com/q_view/1940295

Does cholesterol and blood pressure medicine mess with your period?

Do you know that no women has ever benefited for cholesterol meds? Out of the hundreds of studies, paid for by Big Pharma, none have shown a benefit to anyone except males between the ages of 17 an... Read More »
http://answers.yahoo.com/question/index?qid=20091210045316AA95khk

Does Tylenol PM cause high blood pressure?

Tylenol PM is a combination of acetaminophen and diphenhydramine, and will not cause high blood pressure.SourceTylenol PMTylenol PM Warnings
http://www.answerbag.com/q_view/1766684


feedback
loading